# SDR NACA2019080610092

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 98,991 hours, 16,176 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S282T0021
- Part serial: 0905200093767
- Condition: Discharged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU START UNSUCCESSFUL AFTER MULTIPLE ATTEMPTS. REMOVED AND INSTALLED APU BATTERY IAW B767 AMM 24-31-04. TEST IS NORMAL AND APU OPS CHECK NORMAL IAW B767 AMM 49-11-00. RESECURED APU SYSTEM WIRE TERMINALS REF: B767 SWPM 20-20-00. OPS CHECK GOOD. (ETOPS SS).
